# SDR UPS97223048

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 6521706X
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BOOST PUMP ACCESS DOOR 7201, 7203, 7301 HAVE CORROSION ON THE INNER SURFACE     PANELS.  REPLACED PER C57-571-01-1D.
